Hi all! new pumper here
I've been a diabetic for many, many, many years and I've not once had issues with lumps or sores or anything like that, that is until now.
I've only just this week been put on the pump. I've had two changes of infusion sets so far and both have left me with these painful, sore, lumps. One of these lumps I've had for three days now and it's not going away. So I'm sorta, kinda like panicking.
I had my first infusion set put on last week. I kept it on for three days and after I removed it I was left with this rather large and uncomfortable lump on my stomach, It was my first infusion set too. I mean, it's not like I was abusing the same site with tons of injections for months or anything.
My basal rate's a little on the high side, my bolus too. So for my second infusion set I decided to be extra careful and have my pump inject the insulin slower and I reduced the amount of insulin I was taking too and I removed the cannula after two days instead of leaving it on for three so I was kind of like hoping that I wouldn't have the same issue again but I did. The second infusion set did leave me with a smaller lump though but still the thought of these lumps, large or small, appearing at every infusion site and not going away forever is scary and they're terribly uncomfortable and kinda painful too.
There is loads of talk about infusion site lumps and scars online but not much chatter about solutions/causes/do's and don'ts etc. So I was just wandering if anyone has any experience with issues like this with their pump? :S Is this problem common in people using pumps? Does the type of infusion set make a difference?
P.S. I'm on the Accu-Check Combo and I'm using the Flexi-Link infusion sets.